# SDR USAASA03059

- Difficulty date: June 2, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Destroyed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FORWARD SLIDE FELL APART WHEN COVER WAS REMOVED.  MAINTENANCE REPLACED THE ESCAPE SLIDE.  OK FOR SERVICE.  (M)
